RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 28, Number 5  


Ordinary Differential Equations
Continuous branches of multivalued mappings, and integral inclusions with nonconvex images and their applications. III
A. I. Bulgakov
739
Investigation of the stability of a multidimensional automatic control system
L. I. Burganskaya
746
On the solvability and asymptotic properties of solutions of a singular Cauchy problem
A. E. Zernov
756
Asymptotic properties of solutions of systems of the first class. I
G. S. Krechetov
760
Asymptotic expansions of a solution of the Cauchy problem for a linear differential equation
K. I. Chernyshov
765
Asymptotic behavior of solutions of the Cauchy problem for singularly perturbed systems
I. N. Shchitov
779

Partial Differential Equations
On the Riemann–Hilbert problem for the Moisil–Teodorescu system and a generalization of this system
A. Abdushukurov
791
Generalized solutions of an equation of the form ${\partial\varphi}/{\partial t}+H(t,x,\varphi,\nabla_x\varphi)=0$
R. A. Adiatullina, A. I. Subbotin
799
Solvability of the Dirichlet problem for second-order elliptic equations in a convex domain
Yu. A. Alkhutov, V. A. Kondratiev
806
On the index of first-order elliptic operators in the plane
S. Baizaev, È. Muhamadiev
818
On the uniqueness of the solution of an inverse problem of diffraction
I. P. Borovikov
827
Integral representations of solutions of a singular equation containing a sum of commuting operators
A. V. Glushak, S. D. Shmulevich
831
Stability of the solution of inverse problems of spectral analysis
V. V. Dubrovskii, A. V. Nagornyi
839
Coefficient conditions for the existence of $\omega$-periodic solutions of quasilinear wave systems
S. V. Zhestkov
843
The first mixed problem for a second-order linear hyperbolic equation with homogeneous conditions in the case of a nontube domain
V. I. Korzyuk
847
On the equivalence of the oblique derivative problem and the Riemann–Hilbert problem
P. A. Krutitskii
856
Qualitative properties of solutions of some classes of second-order quasilinear elliptic equations
V. V. Kurta
867
Necessary and sufficient conditions for the unique solvability of the Cauchy problem for second-order hyperbolic differential equations with a variable domain of operator coefficients
F. E. Lomovtsev
873
On the destruction of surface waves
P. I. Naumkin, I. A. Shishmarev
886
A mixed problem for a one-dimensional system of Boltzmann moment equations in an odd approximation
A. Sakabekov
892

Short Communications
Well-posedness of linear differential equations with aftereffect in Hilbert spaces
V. V. Vlasov, V. V. Malygina
901
Conservation laws for the equation $u_t+uu_x=0$
V. M. Ipatova
903
Formally normal extensions of an operator
Z. I. Ismailov
905
Solvability of a boundary value problem for the Helmholtz equation with higher-order normal derivatives on the boundary
V. V. Karachik
907
Linear systems of differential equations that are regular on the whole axis
V. L. Kulik, A. N. Kulik
910
Solvability of a nonlocal quasilinear equation in a class of discontinuous functions
S. M. Samarina
912
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019